Alopecia medicamentosa



alopecia medicamentosa

alopecia medicamentosa alopecia med·i·ca·men·to·sa (měd’ĭ-kə-mən-tō’sə)
n.
Diffuse hair loss, most notably of the scalp, caused by administration of various drugs.

Tagged:

Read Also:

  • Alopecia pityrodes

    alopecia pityrodes alopecia pityrodes alopecia pit·y·ro·des (pĭt’ə-rō’dēz) n. Loss of hair on the body and scalp, accompanied by desquamation.

  • Alopecia symptomatica

    alopecia symptomatica alopecia symptomatica alopecia symp·to·mat·i·ca (sĭm’tə-māt’ĭ-kə, sĭmp’-) n. Loss of hair occurring in the course of various diseases or following prolonged febrile illness.



  • Alopecia universalis

    alopecia universalis alopecia universalis alopecia u·ni·ver·sa·lis (yōō’nə-vər-sā’lĭs) n. Total hair loss on all parts of the body.

  • Alopecia totalis

    alopecia totalis alopecia totalis alopecia to·ta·lis (tō-tā’lĭs) n. Complete loss of scalp hair occurring either all at one time or within a short period of time.



Disclaimer: Alopecia medicamentosa definition / meaning should not be considered complete, up to date, and is not intended to be used in place of a visit, consultation, or advice of a legal, medical, or any other professional. All content on this website is for informational purposes only.